# SDR QMLA2011032911038

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N163BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0671
- Aircraft time: 1,203 hours, 5,964 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 4649205004
- Condition: Backed Out
- Location: M/R Mast
- Part time: 1,203 hours, 5,964 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION:  THE MECHANIC WAS COMPLYING WITH QAN 12-09 CONCERNING THE INTRODUCTION OF TECHNICAL FAX 09-006 REGARDING THE EC-135 ROTOR MAST NUT TORQUE CHECK.  THE MECHANIC FOUND THAT THE MAST NUT BACKED OFF BY HAND WHEN INITIATING THE TORQUE CHECK.  HE THEN TORQUED THE MAST NUT AND RETURNED THE ACFT TO SERVICE.
